# SDR UIEA2017071101143

- Difficulty date: July 11, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,774 hours, 18,491 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Pressure Switch
- Part number: 21SN04225
- Part serial: CFL1475A
- Condition: Malfunctioned
- Location: Left Engine Oil
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL PRESSURE LIGHT NOT ILLUMINATED WITH LEFT ENGINE SHUT DOWN.  : REMOVED AND REPLACED THE LT ENGINE LOW OIL PRESSURE SWITCH IAW AMM 79-33-01, LEAK CHECKED GOOD.
